| Model Number |
MMT-523NAL |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
06/22/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer reported via phone call that they experienced high blood glucose level.Customer's blood glucose value was 400 mg/dl at the time of incident.The customer was treated with insulin pump.Customer will not be returned device for analysis.